# SDR QMLA2014082514103

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N135DU
- Make and model: Urocop EC135T2
- Aircraft serial: 0554
- Aircraft time: 2,624 hours, 7,410 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: L652A01010501
- Part serial: M1174
- Condition: Failed
- Location: Tail Rotor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HEARING GRINDING NOISE COMING FROM FENESTRON AREA AT GND IDLE WHILE HOT FUELING THE ACFT.  DETERMINED TAIL ROTOR GEARBOX INPUT PINION WAS CAUSE OF NOISE.  LARGE AMOUNT OF PLAY & HEAT AT INPUT SHAFT AREA OF GEARBOX.
